OMICS International Organises 3000+ Global Conferenceseries Events Every Year across USA, Europe & Asia with support from 1000 more scientific societies and Publishes 700+ Open access journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.
For more Conferences visit



G Sirisha pursued MD Pharmacology from Kamineni Institute of Medical Sciences. She worked as Senior Resident in Osmania Medical College for one year. Previously, she worked for Kamineni Hospitals. Presently, she is pursuing DM Clinical Pharmacology in Nizam’s Institute of Medical Sciences, Hyderabad. She has published papers in IJPPS (July issue) - “Evaluation of antidepressant effect of Tramadol alone and in combination with Fluoxetine in low doses in albino mice”.


Objective: Corticosteroids are life saving drugs in a number of conditions due to their anti inflammatory and immunosuppressant actions. Caution need to be exercised in their usage; otherwise the patients become prone to a number of serious side effects. Case details: This is case of a 16 year old male patient who was treated for craniopharyngioma with radiotherapy and was kept on maintenance dose of methyl prednisolone for a period of 3 months. He was then hospitalized in a tertiary care hospital due to altered level of consciousness; where he was evaluated to have developed Cushing’s syndrome with features of moon face, central obesity, hyperglycemia, hypokalemia, Acanthosis nigricans, infections and cognitive disturbances. This was further confirmed by measuring morning cortisol level. The patient also developed panhypopituatarism with the features of Diabetes insipidus (confirmed by water deprivation test), hypernatremia, hypogonadism and hypothyroidism. Evaluation: Cushing’s syndrome is the consequence of long term use of steroids. Panhypopituatarism may be largely because of radiotherapy given for craniopharyngioma, but it can also be induced by irrational use of steroids. Conclusion: The risk of steroid induced Cushing’s syndrome can be minimized, which requires knowledge of physicians about the cautious use of steroids, careful monitoring for adverse effects and their management, avoiding medications which can cause possible drug interactions with steroids and gradual tapering of corticosteroids to prevent HPA axis suppression and its dangerous consequences.

Speaker Presentations

Speaker PPTs

Download PPT